In Pain after a weekend on XTC

Discussion in 'Ecstasy & MDMA' started by lagerized, Aug 30, 2006.

  1. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    I have done plenty of Pills in his time and had a few bad come downs and trippy experiences. However after a heavy weekend on them (3 nights in a row) he now feels awful. He has not touched any since sunday night, he felt rough as he expected Monday. But he has had to have the last 2 days of work with really bad muslces pains in his entire body aches all over and however much sleep he has he feels really really tired. Also very light headed and he is having some very trippy dreams. Anyone else had stuff like this after a few heavy nights on it? How long till it wares off? Anyway to help get rid of it faster. Bit worried coz never had the body pains like he is getting now, I hope he just over done it and well feel better soon but to feel fucked still 3 days after for him is unusual to say the least. The type of Pills were Puma's if thats any help. Cheers in advance.



    Wait until you get my bill!
     
    Last edited by a moderator: Aug 30, 2006
    1. 2/5,
      Self incrimination, read the rules!
      Aug 30, 2006
  2. dnb warrior

    dnb warrior Newbie

    Reputation Points:
    27
    Messages:
    121
    Joined:
    Apr 20, 2006
    from U.K.
    feeling like shit for 3 days or even more afterwards would not be that unusual for SWIM, especially if he was taking E 3 nights running, since that is a lot of abuse for your body to deal with... give it a week and eat as much as possible, healthy stuff including fruit and milk, take vitamins and maybe 5-htp tablets.
     
  3. Psych0naut

    Psych0naut Platinum Member

    Reputation Points:
    2,229
    Messages:
    2,250
    Joined:
    Feb 27, 2006
    from The Netherlands
  4. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,355
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    A nice long run on meth or slamming coke would solve you's tiredness problem in a flash...

    Arr arr arr arrr.... just joking. Hope You recover soon, sounds like just a case of overdoing it a bit too much.

    P.S. love your .sig psych0naut, pretty funny :).
     
    Last edited: Aug 30, 2006
  5. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    Opps is there a way of editing the post, or admin could you edit the bits that need doing.
     
  6. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    htp tablets?
     
  7. Psych0naut

    Psych0naut Platinum Member

    Reputation Points:
    2,229
    Messages:
    2,250
    Joined:
    Feb 27, 2006
    from The Netherlands
    Newbies can't edit, only silver members or higher, or donating members.

    And about You post, 3 days on a row on X is just stupid IMHO, it's a different thing on amphetamines, but MDMA also depletes serotonine very much which takes very long to recover and makes You much more depressed.The amphetamine effect of MDMA suppresses You fatigue so You can keep dancing or doing whatever, but after 3 days you's body is just completely worn out, because you's body isn't made for this and the pain is a sign from the body that it has to recover, it's just natural, but get's supressed by the MDMA.

    Ow, and thanks nicaine :)
     
  8. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    I doubt that I would want to take anything else to try and get passed the effects at the moment, apart from maybe a few Vit C tablets do you reckon that swim we'll just start to feel better if he takes it easy for a while and stays well away from the X for quite some time? I feel sorry for swim because he keeps getting these weird head rushes and is still tired even after loads of sleep. Maybe the board admin could edit that top post eh?
     
  9. Nicaine

    Nicaine Titanium Member

    Reputation Points:
    849
    Messages:
    2,355
    Joined:
    Jul 12, 2004
    from Rhode Island, U.S.A.
    Add some 5-HTP or L-Tryptophan to that concept (and a painkiller for muscle soreness) and it's a good one. Unless You is really worried, in which case he should go see a doctor and get a checkup.
     
  10. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    Can you get these over the counter think they might be prescription only or order off the net, might give it a few nights and see if things improve first, cheers though!
     
  11. dnb warrior

    dnb warrior Newbie

    Reputation Points:
    27
    Messages:
    121
    Joined:
    Apr 20, 2006
    from U.K.
    "5-htp" can be bought from health food shops, they are classed as food supplements like vitamins.

    SWIM's solution would probably be loads of ganja but then that is my solution to everything... thats if You can get some at the moment the UK shortage seems to be getting worse.

    in a way harsh comedowns are a good thing cos i think they are the reason hardly anyone is dropping pills every night! its your body getting its own back for what you do to it.
     
  12. Akewstick

    Akewstick Silver Member

    Reputation Points:
    210
    Messages:
    378
    Joined:
    Jun 30, 2006
    from U.K.
    SWIM's soloution would be to get pissed off untill he got home, and then around 6pm, he'd drink 3 shots of whisket and have 50mg of diphenhydramine, and next thing he knows, it's 7am, and he has to get up! and you're 16 hours closer to being at the end of your horrible experience.
     
  13. oggy

    oggy R.I.P. Silver Member

    Reputation Points:
    392
    Messages:
    519
    Joined:
    Aug 29, 2005
    36 y/o
    For Swim its usualy 5 days then he's up and ready again on the friday for another weekend of madness.

    Don't take more drugs for the comedown, it just holds it off for another day. You need to comedown sometime.

    Only thing should be is some vits good food and plenty sleep.
     
  14. oggy

    oggy R.I.P. Silver Member

    Reputation Points:
    392
    Messages:
    519
    Joined:
    Aug 29, 2005
    36 y/o
    Is it like electric shocks going through Swiy's head? My friends and I have had these after taking too many XTC pills. Quite scary for me he had to take 3 days off work and still felt terrible.

    What are these electric shocks that My friends and I experienced? I have had this a few times.
     
  15. radiometer

    radiometer bananadine addict Platinum Member & Advisor

    Reputation Points:
    3,376
    Messages:
    3,273
    Joined:
    Apr 13, 2005
    from U.S.A.
    ^ I've always noted a distinct similarity between reports of "brain shocks" from excessive MDMA use, and those reported by people withdrawing from SSRI's. I suspect they're related.
     
  16. oggy

    oggy R.I.P. Silver Member

    Reputation Points:
    392
    Messages:
    519
    Joined:
    Aug 29, 2005
    36 y/o
    Could it be the start of a seizure? Swim also had this from coming off SSRI's but not quite as bad as the excessive MDMA use. I had this twice from MDMA, once from coming off SSRI's and once from coming off a valium addiction.

    The valium time lasted the longest but the MDMA time was the strongest and scariest.

    I have being doing XTC pills for 6 years (most weekends) and still enjoys them to this day but he always enjoys them much more if he does them less often.
     
  17. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,139
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    I think we all know thats the Key to MDMA and XTC use.

    Less frequent = magical experience no comedown
    Medium Frequency = Good experience comedown
    High Frequentcy = Mild experience hell and back comedown.

    It doesnt take a junkie to work out what to do does it :)